Back to Search
Start Over
A New Regularity Criterion for the 3D Navier-Stokes Equations via Two Entries of the Velocity Gradient Tensor.
- Source :
-
Acta Applicandae Mathematicae . Feb2014, Vol. 129 Issue 1, p175-181. 7p. - Publication Year :
- 2014
-
Abstract
- We consider the Cauchy problem for the incompressible Navier-Stokes equations in R, and provide a new regularity criterion involving only two entries of the Jacobian matrix of the velocity field. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 01678019
- Volume :
- 129
- Issue :
- 1
- Database :
- Academic Search Index
- Journal :
- Acta Applicandae Mathematicae
- Publication Type :
- Academic Journal
- Accession number :
- 93707139
- Full Text :
- https://doi.org/10.1007/s10440-013-9834-3